# SDR CA100825005

- Difficulty date: August 24, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 19,216 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2150 · Cabin Cooling System
- Part: Insulator
- Part number: 7654131
- Condition: Cracked
- Location: Acm
- Part time: 1,486 hours
- Component: Acm
- Component part number: 7756355
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT WHEN THE ACM WAS SELECTED TO THE FULL COLD POSITION, CABIN PRESSURIZATION WOULD BE LOST.  DURING TROUBLESHOOTING, MX PERSONNEL FOUND A CRACK ON THE ACM INSULATOR. THE ACM WILL BE REPLACED PRIOR TO ACFT BEING RETURNED TO SERVICE.
